# SDR UIEA200300022

- Difficulty date: April 30, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 292254
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Stuck
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK IN FRA AND WHILE PERFORMING AN OPERATIONAL CHECK OF THE INFLATABLE EVACUATION SYSTEM AT THE UPPER DECK DOOR RIGHT SIDE AS PER WO A230102GTI, THE SLIDE WAS LIFTED AND HAD FALLEN OUT OF THE DOOR FRAME.  SUDDENLY THE SLIDE STOPPED ROTATING AND STUCK.  AFTER WAITING SEVERAL SECONDS THE MECHANIC OPENED THE VELCRO TAPES WHICH CONNECT THE ASPIRATORS WITH THE GIRT.  AFTER THIS THE SLIDE TURNED TO THE END POSITION AND INFLATED PROPERLY.  INVESTIGATION OF THE VIDEO RECORD HAD SHOWN THAT THE FORWARD RELEASE CABLE WAS TIGHT WHEN THE SLIDE STUCK.  THE LAST RELEASE PIN WAS LAYING BENEARTH THE GIRT.  OPENING THE VELCRO TAPES INCREASED THE FORCE AND THE RELEASE CABLE GOT FREE.  AFTER THIS MANUAL RELEASE, THE
